MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600002
Medical Device Problem Codes Loss of or Failure to Bond (1068); Malposition of Device (2616); Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Code Available (3191)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a left knee revision due to pain and instability.The surgeon noted the tibial tray was malpositioned, subsided, and loose at the cement to implant interface.There was also bone loss to the femur and tibia.Competitor cement was used during the primary operation.Doi: (b)(6) 2014.Dor: (b)(6) 2017.Left knee.
 
Additional Manufacturer Narrative
This is a duplicate report of 1818910-2017-52349.1818910-2019-103006 is being retracted as it is a report duplication.1818910-2017-52349 will be kept for investigation purposes.Product complaint(b)(4).

Brand Name
ATTUNE FB TIB BASE SZ 2 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8959778
Report Number1818910-2019-103006
Device Sequence Number14080941
Product Code JWH
UDI-Device Identifier10603295042365
UDI-Public10603295042365
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number150600002
Device Lot Number7813886
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTIC SIMPLEX BONE CEMENT; ANTIBIOTIC SIMPLEX BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR